Results 1 to 10 of 10

Thread: can Furosemide get you high

  1. Default can Furosemide get you high

    i just want to make sure wat my doctor prescribes me wont get me high i dont wanna look like a junkie also i hate the feeling of being high so can Furosemide get you high also if anyone knows a list of pills that do get you high please post it so i can stay away from them


  2. stay away from

    -xanax
    oxycontin
    hydrocodone
    oxycodone
    percocet
    lorezepam
    any pill wilth pam in the end will egt u high so keep away from those
    --and wat do u mean look like a junkie
    , i kno ppl that do get high and they look complety normal u couldnt tell

  3. Quote Originally Posted by M+A=LOVE View Post
    stay away from

    -xanax
    oxycontin
    hydrocodone
    oxycodone
    percocet
    lorezepam
    any pill wilth pam in the end will egt u high so keep away from those
    --and wat do u mean look like a junkie
    , i kno ppl that do get high and they look complety normal u couldnt tell

    Thanks you for the post.
    Last edited by tinmuning; 09-01-2010 at 05:57 AM. Reason: removed links in signature

  4. #4
    Join Date
    Apr 2008
    Location
    manila, PH
    Posts
    4,010
    tinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond repute
    tinmuning has a reputation beyond reputetinmuning has a reputation beyond repute
    Furosemide has a lot of side effects but none of it resembles "getting high."

  5. #5
    Join Date
    Aug 2010
    Posts
    39
    jamesbooker1975 is on a distinguished road

    lol, no way .

  6. Definitely not.

  7. #7
    Join Date
    Nov 2010
    Location
    Grand Rapids, MI
    Posts
    1,692
    QVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant futureQVC1212 has a brilliant future

    I was just scrolling through and noticed this question. It never ceases to amaze me . . . how interesting questions can be that are posted to the forum. But this raises another question. What is "high"? What does it mean to be "high"? Dictionary.com defines high as "a euphoric state induced by alcohol or drugs" as well as "a period of sustained excitement or exhilaration". But is "high" just euphoria? Euphoria is defined by dictionary.com as "happiness". But is "high" just "happiness"? Surely those who have experienced what it means to be "high" on drugs would not categorize their experience as something as mundane as just "happiness". Would they not describe it as "out of body" or as an "altered mood state," or would they choose to describe the symptoms such as "warm fuzzy feeling" or "unbearable lightness of being"? And if it were lightness of being would that include a mild form of dizziness? And if it were a mild form of dizziness, then that is remarkably similar to vertigo. And vertigo is one of the chief side effects of furosemide as defined on rxlist.com. I submit to you that if furosemide as a side effect can induce a feeling of vertigo, then one could argue that vertigo is a symptom of being "high", and that furosemide could indeed cause one to feel high!

    Do I have entirely too much time on my hands? Well, yes, it goes without saying. But such is my argument. That furosemide can cause vertigo, and that vertigo is one of the physical symptoms of being high, so logically it could cause one to feel "high," if one were to define "high" purely in terms of physical symptoms.

  8. #8
    momentum is offline Banned Reason: BANNED FOR HAVING TWO ACCOUNTS AND SHILLING- MOMENTUM AND RPHENDER25 - BOTH ARE SAME USERS. USERNAMES BELONG TO THELEAPINGLEAF
    Join Date
    Apr 2011
    Posts
    49
    momentum will become famous soon enoughmomentum will become famous soon enoughmomentum will become famous soon enough

    Clonidine(sp) is pretty crazy. Have to be real careful with it.

  9. #9
    Quote Originally Posted by pirate_princess View Post
    can Furosemide get you high
    Furosemide will make you pee a lot, that's about it.

  10. #10
    Join Date
    Apr 2011
    Location
    QC ☃
    Posts
    2,721
    naughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond reputenaughtysmurf has a reputation beyond repute

    Quote Originally Posted by M+A=LOVE View Post
    stay away from

    -xanax
    oxycontin
    hydrocodone
    oxycodone
    percocet
    lorezepam
    any pill wilth pam in the end will egt u high so keep away from those
    --and wat do u mean look like a junkie
    , i kno ppl that do get high and they look complety normal u couldnt tell
    funny how you wanna stay away from them yet i wanna be as close to them as possible!HA! it's not that funny actually but i'm sure i'm not alone with this demon.

    and yes there are sooo many functioning addicts out there you would'nt believe!


Similar Threads

  1. Can Baclofen get you high?
    By Jenga in forum Archive for unanswered posts
    Replies: 1
    Last Post: 07-11-2009, 12:44 PM
  2. can baclofen get you high
    By Eric B in forum Muscle relaxants
    Replies: 1
    Last Post: 06-24-2009, 09:23 PM
  3. Can Clonidine, in large amounts, get you high
    By Alex M in forum Antihypertensives (Blood-pressure reducing drugs)
    Replies: 1
    Last Post: 05-29-2009, 12:34 AM
  4. can phenobarbital get you high?
    By [-=*NY*=-]xXCaNoXx in forum Barbiturates and other sleeping drugs
    Replies: 2
    Last Post: 05-02-2009, 10:48 AM
  5. Can risperidone get you high?
    By Kris A in forum Antipsychotics
    Replies: 2
    Last Post: 12-07-2008, 10:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.